Fumaderm side effects - my worst case senario
#51
Hi Vince and it's good to hear you are still progressing with the Fumaderm and the side effects are subsiding, the antihistamine could be the answers to the flushing effects , and the coconut oil has stopped the embarrassing scratching Confused
Jim
Quote
#52
Hi Vince,

Good to see things improving for you. The only topical I use now is a bit of coconut oil. I have been on the active drug for over four years and it works as well as ever for me, but you need to have your blood checked regularly. There might also be an issue with sun exposure and your lymphocyte count, but for now I am an unenlightened guinea pig about this question. Please enjoy yourself here.

Cheers,

Bill
Quote
#53
Yes blood checks are undertaken Reg.infact my last one was slightly adverse So my Consultant maintained the current dosage took an immediate blood which gave a good result ..back again in March..only additional effects have been three doses of  " man flu " early Nov , Over Christmas  and end of January.....suspect infections affected blood results
.
Quote
#54
We'll I'm still on my very slow build up at the moment, I'm about to start my first week of 3 x 30mg tablets a day.

I had no stomach issues so far and only the occasional face flush. However over the last few days my face has felt like I'm having a constant flush, although the redness isn't always there. My face seems to constantly have pins and needles sensation, which is what I get during my flushes.

So I seem to have gone from hardly any flushes to feeing like im constantly having one. And I'm still only on 2 x 30mg a day! Here's hoping it's only tempostemporary.

On a slightly positive note tho, my skin is feeling a lot smoother, tho still itchy!
Quote
#55
Hi Obi,

Well it it would be great if your skin is doing already better!
I cannot remember how it felt when I started the therapy, but indeed I would expect it to be something temporarily.

No stomach issues for now is also promising. For now it seems to just go on and wait what the coming months are going to bring you.

We are all hoping the best for you !
Quote
#56
Hi onebigitch I don't remember the flushing going on for long periods but it was five years ago when I was going through the build up doses, I'm like Caroline and would think it's a temporary thing and should go away as time passes .... it's great that you are noticing some improvement already on such a low dose ...
Quote
#57
Thankfully the flushing seems to have eased, not that it was that bad anyway to be honest.

Did anyone suffer with bloating? That has been more annoying than anything. I'm happy to be upping my dose again though, I know it's better to have a steady build up but upping my dose every two weeks seems positively glacial !
Quote
#58
(Fri-03-02-2017, 21:17 PM)OneBigItch Wrote:

[To see links please register here]

Thankfully the flushing seems to have eased, not that it was that bad anyway to be honest.

Did anyone suffer with bloating? That has been more annoying than anything. I'm happy to be upping my dose again though, I know it's better to have a steady build up but upping my dose every two weeks seems positively glacial !

No I've never had bloating ....I take it you mean being full of gas..I had stomach cramps but never bloating or the  need to rush to the loo that others have reported ..but I don't think it's unusual
Quote
#59
Yes, my stomach feels huge, although my wife just thinks im getting fat  Big Grin
Quote
#60
The initial tablets I'm taking are enteric coated so maybe that is helping with my lack of stomach issues?
Quote


Possibly Related Threads…
Thread Author Replies Views Last Post
  Enstilar Foam Side Effects BigA1988 6 10,588 Thu-14-03-2024, 14:23 PM
Last Post: Turnedlight
  Bimzelx side effects aljaxon 4 10,855 Sun-29-01-2023, 23:07 PM
Last Post: aljaxon
  Ilumetri (biological) - is joint pain an unknown side effect? martin59 10 16,720 Thu-28-07-2022, 16:37 PM
Last Post: Fred
  Methotrexate - Side Effects? SnarkyTexan 25 38,661 Sat-07-03-2020, 08:17 AM
Last Post: JohnB
  Cosentyx severe GI side effects edinburgh78 4 9,674 Mon-23-09-2019, 23:00 PM
Last Post: Raxyl



Users browsing this thread: 1 Guest(s)